# SDR AUS20040027

- Difficulty date: January 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A330-300
- Engine: Ge CF680
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) PLASTIC SMELLING FUMES IN REAR GALLEY. INVESTIGATION COULD FIND NO CAUSE FOR THE FUMES.
